# SDR Q2SA2011F00081

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- Aircraft time: 97,295 hours, 16,233 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 72,022 hours, 16,467 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA11A1194
- Part serial: 5379
- Condition: Malfunctioned
- Location: Cross Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

WITH NR 4 CROSS FEED VALVE INDICATING "OPEN", NR 4 TANK (QTY) WENT DOWN AS IF CROSSFEED VALVE WAS CLOSED.  NR 4 TANK BOOST PUMP LOW PRESSURE LIGHTS DID NOT FLASH, ENGINE NR 4 FLAMED-OUT.  DESCENDED TO FL 300 AND RECYCLED NR 4 CROSSFEED VALVE, ALL ENGINE INDICATIONS/OIL PRESSURES WERE NORMAL FOR INFLIGHT RESTART.  NR 4 ENGINE RESTART WAS SUCCESSFUL, TOTAL SHUTDOWN TIME WAS 2 MINUTES.  ALL ENGINE PARAMETERS REMAINED NORMAL FOR THE REMAINDER OF THE FLIGHT.  PERFORMED WINDMILL INSPECTION OF NR 4 ENGINE IAW AMM 72-00-00, NO DEFECTS NOTED.  DE-ACTIVATED NR 4 CROSSFEED VALVE PER MEL 28-05, NR 4 CROSSFEED VALVE LOCKED IN "OPEN" POSITION AND TRANSFERRED TO DI.  REPLACED CROSSFEED VALVE ACTUATOR PER AMM 28-22-02.
